# SDR QXEA2025110400339

- Difficulty date: November 2, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N654QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000933
- Aircraft time: 7,368 hours, 5,837 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 17070980409
- Part serial: 02265
- Condition: Damaged
- Location: Zone 700
- Part time: 7,368 hours, 5,837 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RH MLG ACTUATOR HARDWARE INSPECTION TASK E175-32-33-00-QE01 FOUND THE RH MLG ACTUATOR ROD END BEARING CRACKED. REPLACED THE RH MLG RETRACTION ACTUATOR IAW AMM 32-31-01-000/400-801. OPERATIONAL CHECKS GOOD IAW AMM 32-31-01-400-801. PERFORMED BLEEDING OF #2 HYDRAULIC SYSTEM IAW AMM 29-10-00-870-803.
